# SDR SWAA2025060969974

- Difficulty date: May 12, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2025-310174<[01] REPLACED ANGLE AND FASTENERS LOCATED BS907 TO BS927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G AND DWG: 147A7221 SHEET: 28 REV: -  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
